RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Panov, Alexander Nikolaevich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 28
Presentations: 2

Number of views:
This page:946
Abstract pages:4683
Full texts:1098
References:539
Professor
Doctor of physico-mathematical sciences (2004)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 26.09.1952
Phone: +7 (846) 334 54 38
Fax: +7 (846) 334 54 17
E-mail:
Keywords: quantum group, representation of group, noncommutative geometry Poisson algebra.
UDC: 512.554.3, 512.81, 512.812, 512.66, 512.554, 512.6, 512.5, 512.54, 512.8
MSC: 17B10, 17B37, 17B63

Subject:

Quantum groups, representations of Lie groups amd Lie algebras, theory of rings and modules, theory of invariants.

   
Main publications:
  • Panov A. N. Fields of fractions of quantum solvable algebras // J. Algebra, 2001, 236, 110–121.
  • Panov A. N. Stratification of prime spectrum of quantum solvable algebra // Comm. Algebra, 2001, 29(9), 3801–3827.

http://www.mathnet.ru/eng/person8443
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. A. N. Panov, “New supercharacter theory for Sylow subgroups in orthogonal and symplectic groups”, Zap. Nauchn. Sem. POMI, 470 (2018),  162–178  mathnet
2017
2. A. N. Panov, “Supercharacters of unipotent and solvable groups”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 136 (2017),  31–55  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 235:6 (2018), 714–739
3. A. N. Panov, “Restriction and induction for supercharacters of finite groups of triangular type”, Mat. Sb., 208:7 (2017),  68–83  mathnet  mathscinet  elib; Sb. Math., 208:7 (2017), 977–991  isi  scopus
2016
4. K. A. Vyatkina, A. N. Panov, “$U$-projectors and fields of $U$-invariants”, Fundam. Prikl. Mat., 21:2 (2016),  133–144  mathnet
2015
5. A. N. Panov, “Supercharacter theory for groups of invertible elements of reduced algebras”, Algebra i Analiz, 27:6 (2015),  242–259  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:6 (2016), 1035–1047  isi  scopus
6. A. N. Panov, “Old and new in the supercharacter theory of finite groups”, Chebyshevskii Sb., 16:4 (2015),  227–249  mathnet  elib
2013
7. A. N. Panov, “Representations of Gelfand–Graev type for the unitriangular group”, Fundam. Prikl. Mat., 18:3 (2013),  161–178  mathnet  mathscinet; J. Math. Sci., 206:5 (2015), 570–582  scopus
8. K. A. Vyatkina, A. N. Panov, “The Field of $U$-Invariants of the Adjoint Representation of the Group $\mathrm{GL}(n,K)$”, Mat. Zametki, 93:1 (2013),  144–147  mathnet  mathscinet  zmath  elib; Math. Notes, 93:1 (2013), 187–190  isi  elib  scopus
9. A. N. Panov, E. V. Suray, “Subregular characters of the group $\mathrm{UT}(n,\mathbb R)$”, Zap. Nauchn. Sem. POMI, 414 (2013),  138–155  mathnet; J. Math. Sci. (N. Y.), 199:3 (2014), 319–328  scopus
10. A. N. Panov, “The orbit method for unipotent groups over finite field”, Zap. Nauchn. Sem. POMI, 414 (2013),  127–137  mathnet; J. Math. Sci. (N. Y.), 199:3 (2014), 313–318  scopus
2012
11. A. N. Panov, “Representations of filtered solvable Lie algebras”, Mat. Sb., 203:1 (2012),  77–90  mathnet  mathscinet  zmath  elib; Sb. Math., 203:1 (2012), 75–87  isi  scopus
2011
12. D. Yu. Eliseev, A. N. Panov, “Tangent cones of Schubert varieties for $A_n$ of lower rank”, Zap. Nauchn. Sem. POMI, 394 (2011),  218–225  mathnet  mathscinet; J. Math. Sci. (N. Y.), 188:5 (2013), 596–600  scopus
2010
13. A. N. Panov, “Invariants of coadjoint representations of regular factors”, Algebra i Analiz, 22:3 (2010),  222–247  mathnet  mathscinet  zmath; St. Petersburg Math. J., 22:3 (2011), 497–514  isi  scopus
14. A. N. Panov, “Reduction of spherical functions”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, 6(80),  54–68  mathnet
2007
15. M. V. Ignat'ev, A. N. Panov, “Coadjoint orbits of the group $\operatorname{UT}(7,K)$”, Fundam. Prikl. Mat., 13:5 (2007),  127–159  mathnet  mathscinet  elib; J. Math. Sci., 156:2 (2009), 292–312  elib  scopus
16. A. N. Panov, “Involutions in $S_n$ and associated coadjoint orbits”, Zap. Nauchn. Sem. POMI, 349 (2007),  150–173  mathnet  elib; J. Math. Sci. (N. Y.), 151:3 (2008), 3018–3031  elib  scopus
2005
17. A. N. Panov, “Representations of quantum orders”, Fundam. Prikl. Mat., 11:2 (2005),  157–167  mathnet  mathscinet  zmath; J. Math. Sci., 142:2 (2007), 1969–1976  scopus
2004
18. Ch. K. Gupta, A. N. Panov, “Irreducible representations of quantum $3\times3$ matrices”, Sibirsk. Mat. Zh., 45:2 (2004),  303–318  mathnet  mathscinet  zmath; Siberian Math. J., 45:2 (2004), 248–260  isi
2003
19. A. N. Panov, “Irreducible representations of quantum solvable algebras at roots of 1”, Algebra i Analiz, 15:4 (2003),  204–235  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:4 (2004), 603–623
20. A. N. Panov, “Ore Extensions of Hopf Algebras”, Mat. Zametki, 74:3 (2003),  425–434  mathnet  mathscinet  zmath; Math. Notes, 74:3 (2003), 401–410  isi  scopus
2001
21. A. N. Panov, “Quantum Algebraic Tori”, Mat. Zametki, 69:4 (2001),  591–599  mathnet  mathscinet  zmath; Math. Notes, 69:4 (2001), 537–545  isi
1996
22. V. G. Mosin, A. N. Panov, “Division rings of quotients and central elements of multiparameter quantizations”, Mat. Sb., 187:6 (1996),  53–72  mathnet  mathscinet  zmath; Sb. Math., 187:6 (1996), 835–855  isi  scopus
1995
23. A. N. Panov, “Skew fields of twisted rational functions and the skew field of rational functions on $GL_q(n,K)$”, Algebra i Analiz, 7:1 (1995),  153–169  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:1 (1996), 129–143
1994
24. A. N. Panov, “The Skew Field of Rational Functions on $GL_q(n,K)$”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  75–77  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 134–136  isi
1991
25. A. N. Panov, “Maximal orders in Lie algebras over the field $k((t))$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, 10,  50–55  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 35:11 (1991), 45–50
1989
26. A. N. Panov, “Irreducible representations of maximal dimension of simple Lie algrbras over a field of positive characteristic”, Funktsional. Anal. i Prilozhen., 23:3 (1989),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:3 (1989), 240–241  isi
1985
27. A. N. Panov, “Irreducible representations of the Lie algebra $\mathrm{sl}(n)$ over a field of positive characteristic”, Mat. Sb. (N.S.), 128(170):1(9) (1985),  21–34  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 19–32
1980
28. A. N. Panov, “The Dixmier map”, Funktsional. Anal. i Prilozhen., 14:1 (1980),  79–80  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:1 (1980), 65–66

2014
29. N. A. Vavilov, È. B. Vinberg, I. A. Panin, A. N. Panov, A. N. Parshin, V. P. Platonov, V. L. Popov, “Valentin Evgen'evich Voskresenskii (obituary)”, Uspekhi Mat. Nauk, 69:4(418) (2014),  177–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:4 (2014), 753–754  isi

Presentations in Math-Net.Ru
1. Towards a supercharacter theory for parabolic subgroups
A. Panov
Transformation groups 2017. Conference dedicated to Prof. Ernest B. Vinberg on the occasion of his 80th birthday
December 15, 2017 16:50   
2. Алгебра Хопфа суперхарактеров треугольной группы
A. N. Panov
VI Workshop and Conference on Lie Algebras, Algebraic Groups, and Invariant Theory
January 30, 2017 15:50

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019